MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10 TI CANN RETRO/ANTEGRADE FEM NL/340-S; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10 TI CANN RETRO/ANTEGRADE FEM NL/340-S; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.448S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, the retrograde femoral nail was broken.The nail broke at the junction of the second locking hole after the spiral blade, because of a three-year-old non-union.The original surgery was on (b)(6) 2018 with periprosthetic distal femoral fracture with long retrograde nail/spiral blade.Surgical procedure was successfully completed without surgical delay.Concomitant devices reported: titanium spiral blade (part# unknown, lot# unknown, quantity 1), titanium end cap (part# unknown, lot# unknown, quantity 1), and titanium locking screw (part# unknown, lot# unknown, quantity 1).This report is for one (1) 10 ti cann retro/antegrade fem nl/340-s.This is report 1 of 1 for (b)(4).

Brand Name
10 TI CANN RETRO/ANTEGRADE FEM NL/340-S
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11651549
Report Number2939274-2021-01810
Device Sequence Number11683166
Product Code HSB
UDI-Device Identifier10886982087867
UDI-Public10886982087867
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.013.448S
Device Catalogue Number04.013.448S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/12/2021
Patient Sequence Number1
Patient Age56 YR
Patient Weight94